# SDR C2XA99IA477

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019229002
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RT FUSELAGE SKIN CHAFFED BY A/C HEAT EXCHANGER AND DUCTS.  BLENDED DAMAGE AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-02 AND 51-21-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
